# SDR DALA2023110509103

- Difficulty date: November 1, 2023
- Submitted: November 5, 2023
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 109,333 hours, 16,203 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 194 FOUND LH SIDE FORWARD SKIN PANEL IN SECTION 48 UNDER PANEL 313CLX FRONT CORNER; BETWEEN STA1725.5 AND 1746.125 WORN. CORRECTIVE ACTION: THE DAMAGED FOREARD SKIN PANEL REMOVED AND REPAIRED AS PER B767-300 SRM 53-80-01 (0044384)
